TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Fuzzy strongly countable semicontinuous lattices

, *

* Corresponding author · click or hover a name for details

pp. 417–424Vol. 28Issue 2March 2025DOI: 10.47974/JIM-1724XML
Received:
10 Jan 2023
Published Online:
15 Mar 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-1724
Pages:
417–424

Abstract

The paper mainly gives and discusses the definition of fuzzy strongly countable semicontinuous lattices, and the relation between fuzzy countable semicontinuous lattices and fuzzy strongly countable semicontinuous lattices is studied. These theorems generalize corresponding results in relative references.

Keywords

Subject Classifications

06A1106B3554H10

References

[1] K. H. Hofmann and J. D. Lawson, “Irreducibility and generation in continuous lattices,” Semigroup Forum, vol. 13, no. 1, pp. 307-353 (1976).
[2] G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, Continuous Lattices and Domains, Cambridge: Cambridge University Press (2003).
[3] Y. Rav, “Semiprime ideals in general lattices,” J. Pure and Applied Algebra, vol. 56, no. 2, pp. 105-118 (1989).
[4] Q. Zhang, L-Fuzzy Domain Theory, Beijing: Capital Normal University (2002).
[5] W. Yao, Fuzzy Scott Topology on Fuzzy Posets and Specialization L-order of Fuzzy Topological Space, Beijing: Beijing Institute of Technology (2008).
[6] Y. Han, Fuzzy Semicontinuous Lattice and Its Category Properties, Xi’an: Shaanxi Normal University (2011).
[7] Z. Guo, Studies on Consistently Semicontinuous Domain and Fuzzy Semicontinuous Domain, Xi’an: Shaanxi Normal University (2012).
[8] G. Jiang and L. Zhou, “Fuzzy order-homomorphism of fuzzy countable continuous lattices,” Fuzzy Systems and Mathematics, vol. 30, no. 6, pp. 39-46 (2016).
[9] G. Jiang and B. An, “Join semicontinuous lattices and join semicontinuous functions,” Advances and Applications in Discrete Mathematics, vol. 25, no. 1, pp. 23-39 (2020).
[10] Z. Chongyun and G. Jiang, “Fuzzy countable semicontinuous lattices,” Advances and Applications in Discrete Mathematics, vol. 41, no. 1, pp. 41-55 (2024).
[11] B. An and G. Jiang, “Fuzzy uniform domain and its applications,” Journal of Interdisciplinary Mathematics, vol. 24, no. 3, pp. 567-577 (2021).
[12] C. Zhao and G. Jiang, “The intrinsic characterization of a fuzzy consistently connected domain,” Mathematics, vol. 12, no. 13, p. 1945 (2024).

Views: 225Downloads: 105Citations: 0